<< Previous Issue Kyungpook Mathematical Journal (Vol. 18, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 135—319
 Original Articles 
The singular ideals and Goldie dimension of group rings
Younki Chae, Kwang Sung Park
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 135—139
On a generalization of a theorem of P.Hill
M.Z. Khan, A.H. Ansari
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 141—142
On reflective subcategories
Cho Yong Seung
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 143—146
Characterizations of R-compact ordered spaces
T.H. Choe, Y.S. Park
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 147—148
On T0' spaces
Ivan L. Reilly
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 149—149
c-continuous functions and cocompact topologies
David B. Gauld
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 151—157
H-closure for bitopological spaces
Caroll V. Riecke
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 159—165
T0-identification spaces and R1 Spaces
Charles Dorsett
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 167—174
Nearness structure of C(X)
S.S. Hong1, L.D. Nel2, J.C. Rho3
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 175—182
Densifying mappings and their fixed points
Sucharita Ranganathan, V.K. Gupta
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 183—187
On the Mann iteration process in a uniformly convex Banach space
Fang Chih Cheng
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 189—193
A note on pure states and strictly pure states of Banach *-algebras
Ilbong Jung
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 195—199
Numerical principal and ρ-principal points of an operator
Phadke S.V., Thakare N.K.
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 201—205
A note on generalized Laguerre polynomials
A.N. Srivastava, S.N. Singh
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 207—209
On finite summation formulae for the H-function of two variables
K.C. Gupta, O.P. Garg
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 211—215
Summation formulae for 2F1(½)
R.K. Sharma
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 217—221
On a relation between Nörlund summability and Lebesgue summability
Z.U. Ahmad, V.K. Parashar
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 223—232
A general differential equation for classical polynomials
R.B. Singh, R.N. Pandey
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 233—237
Some results involving the multiple H-function
B.L. Mathur, Shri Krishna
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 239—244
Double finite summation formulas for the H-function of two variables
K.C. Gupta1, S.P. Goyal2
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 245—249
On integral modulus of continuity of Fourier series
Baby Ram
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 251—255
On double infinite series involving the H-function of two variables
S. Handa
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 257—262
Anti-invariant submanifolds of real codimension of a complex projective space
Jin Suk Pak
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 263—275
On F-structure manifold
M.D. Upadhyay, Lovejoy S.K. Das
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 277—283
ON MULTIPLICATION FORMULA FOR HYPERGEOMETRIC FUNCTIONS
M. A. Pathan
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 285—288
On a differentiable manifold with ƒ(3,-1)-structure of rank f, (Ⅱ)
M.D. Upadhyay, K.K. Dube
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 289—293
On the conformal Areal spaces of the submetric class Ⅳ. The conformal connection parameters
Om P. Singh
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 295—299
On some types of affine motions in affinely connected generalised 2-recurrent spaces Ⅲ
Kamalakant Sharma
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 301—306
On a fundamental theorem for expectation
Kong-Ming Chong
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 307—310
Integrals involving spheroidal wave function and their applications in heat conduction
R.K. Gupta, S.D. Sharma
Kyungpook Mathematical Journal 1978 Vol. 18, No. 2, 311—319

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd